| Model Number |
CYF-VH |
| Medical Device Problem Codes |
Corroded (1131); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the cysto-nephro videoscope for a separate issue.During inspection of the device, the service repair technician indicates that there is rust around the objective lens, and the distal end is detached.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.